# SDR REXA2024102501003

- Difficulty date: October 24, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180931
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD4 INTERCOSTAL CORRODED BETWEEN FS311.75 AND FS320.163  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FWD INTERCOSTAL AT DD4 P/N:601R318093-1 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
